RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 306, Pages 192–209 (Mi tm4002)  

This article is cited in 2 scientific papers (total in 2 papers)

Existence of a Renormalized Solution to an Anisotropic Parabolic Problem for an Equation with Diffuse Measure

F. Kh. Mukminov

Institute of Mathematics with Computing Centre, Ufa Federal Research Centre of the Russian Academy of Sciences, ul. Chernyshevskogo 112, Ufa, 450008 Russia

Abstract: The first initial–boundary value problem is considered for a class of anisotropic parabolic equations with variable nonlinearity exponents and a diffuse measure on the right-hand side in a cylindrical domain $(0,T)\times \Omega $. The domain $\Omega $ is bounded. The existence of a renormalized solution is proved.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00428
This work was supported by the Russian Foundation for Basic Research, project no. 18-01-00428.


DOI: https://doi.org/10.4213/tm4002

Full text: PDF file (271 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 178–195

Bibliographic databases:

UDC: 517.954+517.956.45+517.958:531.72
Received: September 17, 2018
Revised: October 11, 2018
Accepted: June 11, 2019

Citation: F. Kh. Mukminov, “Existence of a Renormalized Solution to an Anisotropic Parabolic Problem for an Equation with Diffuse Measure”, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019, 192–209; Proc. Steklov Inst. Math., 306 (2019), 178–195

Citation in format AMSBIB
\Bibitem{Muk19}
\by F.~Kh.~Mukminov
\paper Existence of a Renormalized Solution to an Anisotropic Parabolic Problem for an Equation with Diffuse Measure
\inbook Mathematical physics and applications
\bookinfo Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 306
\pages 192--209
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4002}
\crossref{https://doi.org/10.4213/tm4002}
\elib{https://elibrary.ru/item.asp?id=43228719}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 306
\pages 178--195
\crossref{https://doi.org/10.1134/S008154381905016X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511670100016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077363513}


Linking options:
  • http://mi.mathnet.ru/eng/tm4002
  • https://doi.org/10.4213/tm4002
  • http://mi.mathnet.ru/eng/tm/v306/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Guschin, “Obobscheniya prostranstva nepreryvnykh funktsii; teoremy vlozheniya”, Matem. sb., 211:11 (2020), 54–71  mathnet  crossref
    2. L. M. Kozhevnikova, “Renormalizovannye resheniya ellipticheskikh uravnenii s peremennymi pokazatelyami i dannymi v vide obschei mery”, Matem. sb., 211:12 (2020), 83–122  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:133
    References:10
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020